| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.Device not returned for evaluation.
Event or Problem Description
It was reported via medwatch, "patient ordered to receive a double lumen picc line for tpn.The iv team nurse was setting up the try for insertion and pre-flushing the catheter was done prior to starting the procedure.The t-port that was attached to the picc line was leaking from the stopper when flushed in the location of where the wire was inserted.The product was not used for insertion and was disposed of.A triple lumen picc was inserted instead with different type of t-port attachment.No complications were observed.No harm to the patient.".